# SDR AALA2009062000003

- Difficulty date: June 20, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 35,808 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT EMERGENCY LIGHT AT FIRST CLASS CLOSET AREA INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET AREA.
